# SDR AMTA200600457

- Difficulty date: July 29, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 6240664
- Part serial: 033C369
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG RT FWD WINDOW DISPLAYED.  INOP LGT. ILLUMINATED.  WINDOW HEAT COULD NOT BE RESET.  REMOVED AND REPLACED WINDOW HEAT CONT UNIT IAW MM.  SYS OPS CK GOOD.  (K)
